# SDR C1HA200779001

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N679MG
- Make and model: Boeing 727225
- Aircraft serial: 22557
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010153
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER EXTENDING LANDING GEAR THE LT AND RT MAIN GEAR GREEN LTS ILLUMINATED AND THE RED NOSE GEAR LT REMAINED ILLUMINATED WITHOUT A GREEN INDICATION.  AFTER 2 TO 3 MINUTES THE NOSE GEAR GREEN LIGHT ILLUMINATED AND THE RED LT EXTINGUISHED.  REPLACED NOSE GEAR LOCK AND POSITION SWITCHES REF 32-61-71.  OPS CHECK GOOD, LIGHT OPERATIONS NORMAL.
